Unbiased estimating equations from working correlation models for irregularly timed repeated measures

Wang, You-Gan, Carey, Vincent J. . Journal of the American Statistical Association 2004. 99 (467) :845-853

Locate this article in:

Bibtex

@article{CIS-193672,
  Author = {Wang, You-Gan and Carey, Vincent J.},
  Title = {Unbiased estimating equations from working correlation models for irregularly timed repeated measures},
  Journal = {Journal of the American Statistical Association},
  Volume = {99},
  Number = {467},
  Year = {2004},
  Pages = {845--853},
  Keywords = {Efficiency, Bias, Correlation, Longitudinal data, Estimating function, repeated measure}
}

Similar articles